# SDR RAIA2019100491832

- Difficulty date: September 18, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Frames 19-20
- Part time: 35,516 hours, 32,190 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH FLOOR SILL HAS LIGHT CORROSION ON UPPER SURFACE BETWEEN FRAME 19 & 20 LH.  REMOVED LH FLOOR SILL AT FRAME 19 & 20 LH. REFAB AND INSTALL LH FLOOR SILL AT FRAME 19 & 20 LH BUT STILL HAVE FEW RIVITS THAT NEED TO BE INSTALLED. INSTALLED MAIN CABIN LH FLOOR SILL ON UPPER SURFACE BETWEEN FRAME 19 & 20 LH.
